English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Blobbed topological recursion

MPS-Authors
/persons/resource/persons234993

Borot,  Gaëtan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Borot, G. (2015). Blobbed topological recursion. Theoretical and Mathematical Physics, 185(3), 1729-1740. Retrieved from http://link.springer.com/article/10.1007/s11232-015-0375-y.


Cite as: http://hdl.handle.net/21.11116/0000-0004-12DC-0
Abstract
There is no abstract available